Hi I was taking contraception tablet and I have stopped and I got bleeding for 15 days now doctor suggested me to take sysron and tablet for 5 days two tablet and 25 days one tablet. Now when I will get periods and will I get pregnant soon.
Hello, Lybrate user, excessive use of contraceptives may cause such types of distress, of course.
Menstrual disorder is caused due to stress, anxiety,depression, malnutrition,anaemia, over exertion, Pcod, thyroidism ,results in ,delayed, painful,excess & frequent blood flow during menstruation.
* Tk, plenty of water to hydrate yourself ,to eliminate toxins & to dilute your blood to establish your flow by regulating metabolism to absorb neutrients to nourish your body.
* go for meditation to reduce your stress, anxiety to calm your nerve to ease your stress, improving Oxygen volume in blood in order, to establish your smooth flow.
* your diet be simple, non- irritant, easily digestible on time to maintain your digestion, avoiding gastric disorder.
* Tk, Apple, carrots,cheese, milk,banana, papaya, pomegranate, spinach,almonds, walnuts to improve your haemoglobin to release your flow, timely.
* Tk, Homoeo medicine, gentle & rapid in action with no adverse effect, thereof.
@ Sepia200 -6 pills, thrice.
* Ensure, sound sleep in d night for at least 7 hrs.
* Avoid, caffiene,junkfood, dust,smoke, exertion
> Your feedback will highly b appreciated for further, follow up. Tk,care,
After you stop sysron then only you will get periods. Better get ultrasound lower abdomen and hormone test to rule out any cause.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pregnant treatment